Flarin 12 Soft Capsules contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. Flarin is as effective as prescription strength ibuprofen for joint pain.
Flarin Ibuprofen 200mg 12 Soft Capsules bring relief from joint pain and inflammation. Flarin's complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation. Flarin's unique lipid and ibuprofen formulation, helps shield the stomach and gives you a powerful relief from flaring joint pain. By dissolving Flarin's anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage. Also suitable for arthritis, neuralgia and migraines.
Flarin is for the relief of:
- Pain of non-serious arthritic conditions
- Muscular pain
- Back ache
- Neuralgia (A sharp pain along nerves)
- Dental pain
- Period pain
- Cold, flu and feverish symptoms
Is Flarin right for me?
Are you experiencing any of the statements below? Then you may be experiencing an acute joint pain flare-up and Flarin could be right for you.
- You experience joint pain has been troubling you for several days.
- There might be swelling, stiffness and heat surrounding the joint.
- The pain interferes with everyday activities and can be described as stabbing or sharp pain and gets worse when you move.
- You are experiencing reduced mobility.
- You may have tried support bandages, hot or cold packs, other painkillers or NSAIDs and not gained the relief you expected.
For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules up to 3 times daily as required. Leave at least 4 hours between doses. Do not chew the capsules. Do not exceed 1200mg in any 24 hour period.
Do not take this medicine if:
You have, or have had, two or more episodes of stomach ulcer, perforation or bleeding.
Are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers.
Are taking other NSAID painkillers or aspirin with a daily dose of 75mg.
Speak to a pharmacist or your doctor before taking if you:
Have, or have had, asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
Are 12 - 18 years of age and dehydrated (not able to retain fluids due to vomiting or diarrhoea).
Active ingredients: Ibuprofen 200mg. Also contains: Brilliant blue (E133); Allura Red (E129); Sorbitol; Hard Fat and glycerol monolinoleate.